MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 225ML

HAEMONETICS CORPORATION CELL SAVER ELITE AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 225ML
Model Number CSE-P-225
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hameonetics received the unit for evaluation.A submersion leak test was performed and a small micro leak was identified on a section of the left tubing port.
 
Event or Problem Description
On march 15 2021, haemonetics was notified of a blood leak of approximately 400ml which occurred during a procedure in france, utilizing the cell saver® 5 autologous recovery system and cell saver® 5 set - 225ml.The blood leak occurred at the connection between the transfusion bag and the tubing.The procedure was discontinued, patient refused blood transfusion although hemoglobin threshold justified it.The patient experienced longer convalescence and hospitalization due to the incident.

Brand Name
CELL SAVER ELITE AUTOTRANSFUSION SYSTEM
Common Device Name
CS ELITE PROCESSING KIT, 225ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11670400
Report Number1219343-2021-00109
Device Sequence Number11723366
Product Code CAC
UDI-Device Identifier30812747016548
UDI-Public(01)30812747016548(17)230603(10)0620022
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model NumberCSE-P-225
Device Lot Number0620022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;